# SDR SWAA2012071205720

- Difficulty date: July 10, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 24,164 hours, 14,136 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Part number: 81000
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EEPLS INOP BETWEEN ROW 1 TO ROW 3.  RECONNECTED TERMINAL ENDS TO LIGHT ASSY PER MM.
